[Alteration of platelet function during intensive replacement therapy in haemophilia A (author's transl)].

@article{Gadner1977AlterationOP,
  title={[Alteration of platelet function during intensive replacement therapy in haemophilia A (author's transl)].},
  author={Helmut Gadner and Edelgard Odenwald and R Jarofke and Hansjoerg Riehm},
  journal={Klinische Wochenschrift},
  year={1977},
  volume={55 23},
  pages={1165-71}
}
This report describes two patients with haemophilia A who developed a transient thrombocytopathy with haemorrhagic diathesis during post-operative high-dose replacement therapy with antihaemophilic globulin. At the time of the bleeding the factor VIII-activity was in the normal range in both patients. The fibrinogen level, however, was elevated to 1700 mg-% and the factor VIII-associated antigen rose to more than 6-fold. At no time of replacement therapy with antihaemophilic globulin could… CONTINUE READING